It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by parent on April 10, 2000 at 11:05:39:

In Reply to: adderal posted by jenice on April 08, 2000 at 16:35:56:

: my son takes 20mg. addeal in morning. he claims it makes him not want to talk and not beable to function could this be to much we tried 10mg. but that seems not to be enough. he takes it to be able to function in school should we try another med. he had add without hyperactivity. thanks for information
My son takes 20mg in the morning makes him sleepy.Iam looking for a change this just not working for us.PS my son used Ritalin for years it was good but he wasnt my son he was a zoombie.Swithed to Adderall for more normal effect ,but i dont like him on this med,to my side effects.Wish i could help,maybe a low dose of Retalin,would work for your son.Good luck.

Follow Ups

All times are GMT -7. The time now is 09:37 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!